Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

May 1986

Volume 7, Issue 3

Pages i–i, 157–233

  1. Announcement

    1. Top of page
    2. Announcement
    3. Original Article
    1. ANNOUNCEMENT (page i)

      Article first published online: 14 MAY 2008 | DOI: 10.1111/j.1467-9892.1986.tb00498.x

  2. Original Article

    1. Top of page
    2. Announcement
    3. Original Article
    1. ON THE ERGODICITY OF BILINEAR TIME SERIES MODELS (pages 157–163)

      S. I. Akamanam, M. Bhaskara Rao and K. Subramanyam

      Article first published online: 14 MAY 2008 | DOI: 10.1111/j.1467-9892.1986.tb00499.x

    2. A DIAGNOSTIC TEST FOR NONLINEAR SERIAL DEPENDENCE IN TIME SERIES FITTING ERRORS (pages 165–178)

      Richard A. Ashley, Douglas M. Patterson and Melvin J. Hinich

      Article first published online: 14 MAY 2008 | DOI: 10.1111/j.1467-9892.1986.tb00500.x

    3. ON ESTIMATING THRESHOLDS IN AUTOREGRESSIVE MODELS (pages 179–190)

      K. S. Chan and H. Tong

      Article first published online: 14 MAY 2008 | DOI: 10.1111/j.1467-9892.1986.tb00501.x

    4. SOME THEORY ON M-SMOOTHING OF TIME SERIES (pages 191–204)

      Wolfgang Härdle and Pham-Dinh Tuan

      Article first published online: 14 MAY 2008 | DOI: 10.1111/j.1467-9892.1986.tb00502.x

    5. COMPARISON OF SOME NON-LINEAR AUTOREGRESSIVE PROCESSES (pages 205–211)

      Göran Högnäs

      Article first published online: 14 MAY 2008 | DOI: 10.1111/j.1467-9892.1986.tb00503.x

    6. STATE TRANSITION SPECIFICATION IN STATE-SPACE MODELS (pages 213–216)

      Piet de Jong

      Article first published online: 14 MAY 2008 | DOI: 10.1111/j.1467-9892.1986.tb00504.x

    7. SOME ASPECTS OF THE PERFORMANCE OF DIAGNOSTIC CHECKS IN BIVARIATE TIME SERIES MODELS (pages 217–233)

      D. S. Poskitt and A. R. Tremayne

      Article first published online: 14 MAY 2008 | DOI: 10.1111/j.1467-9892.1986.tb00505.x

SEARCH

SEARCH BY CITATION